# SDR UALA2009061501685

- Difficulty date: June 13, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 38,771 hours, 10,827 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60243
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LONG EMERGENCY LIGHT STRIP IN AFT GALLEY IS INOP.  REPLACED EMERGENCY LIGHT STRIP, OPS CHECKED OKAY.
